# SDR USAA040347

- Difficulty date: July 14, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N340US
- Make and model: Boeing 737301
- Aircraft serial: 23237
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED .625 INCH, FS 727D, STRINGER 23L.  INSTALLED DOUBLER PER SRM 53-00-01 FIG 229.  (M)
